# SDR AALA20091001SFO01

- Difficulty date: September 30, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 72,109 hours, 31,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100505201
- Part serial: 0713
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE INDICATED ZERO PRESSURE ON THE SLIDE MOUNTED INDICATOR.  REPLACED SLIDE.
